Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hey guys ,

this is my new post in this form hope i enjoy it and i benefit you and benefit myself as well .

i am 24 years old , i used to have serious acnce then i used many teatment but nothing benefit me except accutane. i used it for 6 monthes and i think i finished the course for this medicince , but now i got some new bumps in the side of my face m especialy when i eat sweet stuff. so do u guys think should i go back to the accutane again . can i ??

Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×